# SDR AALA2019043099034

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 9,338 hours, 3,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIVERTED TO TPA ON  ACCOUNT OF BURNING ELECTRICAL ODOR NOTICED IN THE VICINITY OF THE 2R JUMPSEAT IN THE CABIN. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. MAINTENANCE  ACCOMPLISHED CARD 05-96-70, ALONG WITH ATBT OF IFE SYSTEM, ALL CABIN LIGHTING, ALL GALLEY SYSTEMS. UNABLE TO CONFIRM ELECTRICAL ODOR.
